# SDR MASA2011012201764

- Difficulty date: January 20, 2011
- Submitted: January 22, 2011
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 20,891 hours, 14,622 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Quick Disconnect
- Condition: Loose
- Location: Nr 3 Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 BRAKE QD LOOSE.  MX TIGHTENED CONNECTOR.
